# SDR HNAA2024122401248

- Difficulty date: November 18, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F009621 RH WING RIB 21 IS CRACKED AT FWD AND AFT END.  PERFORMED PERMANENT REPAIR OF RH WING RIB 21 AFT END IAW EMB 145 ETD2024-145-033676 AND EO1-57-24-0730. NDT INDICATED NO CRACK ON RH WING RIB 21 FWD END
